# SDR YENA2021082000537

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 286
- Aircraft time: 33,011 hours, 21,426 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF1986
- Condition: Faulted
- Location: L1 Door
- Part time: 3,509 hours, 2,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 910, ACK-LGA. CANT GET L1 DOOR TO DISARM SIGNIFICANT PRESSURE TRYING TO OPEN DOOR ; R/R L1 SLIDE IAW AMM 25-65-01 REPLACE L1 DOOR ASSIST DIAPHRAGM IAW AMM 52-11-53 OPS CHECK OK L1 DOOR GOOD & LEG CHECK OF DOOR ASIST GOOD AC OK FOR SVC
